# SDR UIEA2018080101600

- Difficulty date: July 31, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 96,986 hours, 19,900 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Transducer
- Part number: 38760842
- Part serial: 34345
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU INOP. REMOVED AND REPLACED TOTAL PRESSURE TRANSDUCER AS PER AMM 49-53-02, OPERATIONAL CHECK NORMAL.
